Nuberol Forte™

[Paracetamol + Orphenadrine Citrate]

Nuberol Forte

Description / Properties

Each tablet contains:

  • Paracetamol BP 650 mg
  • Orphenadrine Citrate BP 50 mg

    Nuberol Forte™ is a muscle relaxant with analgesic. In Nuberol Forte™ the combined analgesic effect of Paracetamol and muscle relaxant action of Orphenadrine Citrate provides in depth relief from pain associated with skeletal muscle spasm. Paracetamol posses analgesic and anti-pyretic actions similar to those of the salicylates. Analgesic is mediated peripherally and also centrally. Orphenadrine is orally effective muscle relaxant. Muscle relaxation is not due to a direct action on the muscle itself; rather the site of action of Orphenadrine Citrate is central. Orphenadrine is readily absorbed from the gastrointestinal tract and is almost completely metabolized to at least 8 metabolites. It is mainly excreted in the urine a metabolites and unchanged drug.

    Indications

    For relief of painful skeletal muscle spasm associated with chronic low back pain, sprains, strains, prolapsed intervertebral disc, muscle injury, non-articular rheumatism, tension headache, dysmenorrhea and other acute or chronic painful muscular conditions.

    Contraindication

    Nuberol Forte™ is contraindicated in patients hypersensitive to Paracetamol or Orphenadrine Citrate. Orphenadrine should not be given to patients of myasthenia gravis, glaucoma, urinary retention or lactating women.

    Side Effects

    Adverse reactions reported to occur in patient using Orphenadrine Citrate include dry mouth, nausea, blurred vision, dizziness, confusion, tremor, palpitations and urinary hesitancy.

    When taken in recommended doses, Paracetamol is usually free from side effects. Skin reactions, such as urticaria have rarely been noted.

    Dosage

  • Adults: 1 tablet twice daily
  • Children: Not recommended

    Presentations Available

    White, oblong scored tablets stamped Searle on one side each containing Paracetamol B.P 650 mg and Orphenadrine B.P 50 mg.

    Cartons of 3 blister packs x 5 tablets each.

    MORE PRODUCTS >

  •